JournalsrsmupVol. 143pp. 81–103

Divisibility and duo-rings

  • Ulrich Albrecht

    Auburn University, USA
  • Bradley McQuaig

    Auburn University, USA
Divisibility and duo-rings cover
Download PDF

A subscription is required to access this article.

Abstract

This paper investigates the projective dimension of the maximal right ring of quotients Qr(R)Q^r(R) of a right non-singular ring R. Our discussion addresses the question under which conditions pd(Q)1(Q) \leq 1 guarantees that the module Q/RQ/R is a direct sum of countably generated modules extending Matlis’ Theorem for integral domains to a non-commutative setting.

Cite this article

Ulrich Albrecht, Bradley McQuaig, Divisibility and duo-rings. Rend. Sem. Mat. Univ. Padova 143 (2020), pp. 81–103

DOI 10.4171/RSMUP/40